Zur Theorie der geodätischen Linien.

R. v. Lilienthal

Jahresbericht der Deutschen Mathematiker-Vereinigung (1919)

  • Volume: 28, page 1-19
  • ISSN: 0012-0456; 1869-7135

How to cite


Lilienthal, R. v.. "Zur Theorie der geodätischen Linien.." Jahresbericht der Deutschen Mathematiker-Vereinigung 28 (1919): 1-19. <http://eudml.org/doc/145557>.

author = {Lilienthal, R. v.},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
pages = {1-19},
title = {Zur Theorie der geodätischen Linien.},
url = {http://eudml.org/doc/145557},
volume = {28},
year = {1919},

AU - Lilienthal, R. v.
TI - Zur Theorie der geodätischen Linien.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1919
VL - 28
SP - 1
EP - 19
UR - http://eudml.org/doc/145557
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.